# SDR SWIA201332762

- Difficulty date: February 8, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 24,620 hours, 19,839 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WINDSHIELD CRACKED IN FLIGHT.  (FLT 4765)  REPLACED F/O'S WINDSHIELD IAW AMM.  P/N:  NP139321-14  S/N ON:  12347H9938  SN OFF:  07295H8489
